Table of Contents
Advances in Decision Sciences
Volume 2012, Article ID 671942, 7 pages
Research Article

Almost Sure Central Limit Theorem of Sample Quantiles

1College of Mathematics and Information Science, Henan Normal University, Henan Province, Xinxiang 453007, China
2Department of Mathematics and Information Science, Xinxiang University, Henan Province, Xinxiang 453000, China
3Heze College of Finance and Economics, Shandong Province, Heze 274000, China

Received 19 April 2012; Accepted 12 August 2012

Academic Editor: Saralees Nadarajah

Copyright © 2012 Yu Miao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • ShouFang Xu, and Yu Miao, “Uniform Moderate Deviation Of Sample Quantiles And Order Statistics,” Bulletin of The Korean Mathematical Society, vol. 51, no. 5, pp. 1399–1409, 2014. View at Publisher · View at Google Scholar
  • Martin Branda, “Exact Penalization in Stochastic Programming—Calmness and Constraint Qualification,” Advances in Decision Sciences, vol. 2014, pp. 1–6, 2014. View at Publisher · View at Google Scholar